Skip to Main content Skip to Navigation

hal-00338401v1  Journal articles
Fabien Panloup. A connection between extreme value theory and long time approximation of SDE's
Stochastic Processes and their Applications, Elsevier, 2009, 119 (10), pp.3583-3610
hal-00019463v1  Journal articles
Emmanuel GobetCéline Labart. Error expansion for the discretization of Backward Stochastic Differential Equations
Stochastic Processes and their Applications, Elsevier, 2007, 117 (7), pp.803-829. ⟨10.1016/⟩
hal-00784871v1  Journal articles
Isaac A. GarciaHector GiacominiMaite Grau. Generalized Hopf Bifurcation for planar vector fields via the inverse integrating factor
Journal of Dynamics and Differential Equations, Springer Verlag, 2011, 23 (2), pp.251-281. ⟨10.1007/s10884-011-9209-2⟩
hal-00306716v1  Journal articles
Fabien Durand. Linearly recurrent subshifts have a finite number of non-periodic subshift factors
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2000, 20, pp.1061-1078
tel-00862708v1  Theses
Farah Abdallah. Stabilization and approximation of some distributed systems by either dissipative or inde
Other. Université de Valenciennes et du Hainaut-Cambresis; Université Libanaise, 2013. English. ⟨NNT : 2013VALE0015⟩
hal-00863306v1  Book sections
Francis Clarke. Discontinuous feedbacks in nonlinear control
Proc. IFAC Conf. Nonlinear Control (NOLCOS), Bologna, IFAC, pp.1-29, 2010
hal-00021278v1  Journal articles
Julien Roth. Extrinsic radius pinching for hypersurfaces of space forms
Differential Geometry and its Applications, Elsevier, 2007, 25 (5), pp.485-499
hal-00785195v1  Journal articles
Martin Traizet. Classification of the solutions to an overdetermined elliptic problem in the plane
Geometric And Functional Analysis, 2014, 24 (2), pp.690--720
hal-00703674v1  Conference papers
Salvador Miracle-Sole. Layering and wetting transitions for an interface model
11th Gra\-nada Seminar, 2010, La Herradura (Granada), Spain. pp.190-194
hal-00704611v1  Journal articles
Lionel TruquetJian-Feng yao. On the quasi-likelihood estimation for random coefficient autoregressions
Statistics, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2012, 46 (4), pp.505-521. ⟨10.1080/02331888.2010.541557⟩
hal-00834297v4  Journal articles
Nadine Guillotin-PlantardJulien PoisatRenato Soares dos Santos. A Quenched Functional Central Limit Theorem for Planar Random Walks in Random Sceneries
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2014, 19 (3), pp.1-9
hal-00148550v1  Journal articles
Christophe CheverryMekki Houbad. Compatibility conditions to allow some large amplitude WKB analysis for Burger's type systems
Physica D: Nonlinear Phenomena, Elsevier, 2008, 237 (10-12), pp.1429-1443